# SDR SWIA201743240

- Difficulty date: April 8, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 22,205 hours, 13,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT  BS 310 BETWEEN STRINGERS 26L AND 26R.  ACCOMPLISHED A PERMANENT REPAIR IAW REO. PERFORMED PRESSURE LEAK CHECK IAW AMM. CHECKED GOOD AT THIS TIME.
